Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having period, watery discharge, not blood at all. Whats the possible cause of this?

Hi! I am having my period now but last night i felt this wet thing in my pyjamas. I thought i did stain our bedsheet again but when i checked on it, its like a watery discharge and not blood at all. Can you help me whats the possible cause of this? And by the way i did have my period on my 20th day cycle.. I should have had my period on the 18th of april but this time i had it on the 10th of april.. It messed up my 28-29 day cycle..
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for using HCM
Watery discharge could be urine, you would have passed a little, need not have to worry for that.
Menustral cycles are under many control, duration of cycles varies with changes. This time you have got your period earlier, could be due to stress, hormonal variation. Not to worry for that.
Have a good health

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor